# SDR ASAA201811026698

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 17,433 hours, 5,859 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Indication
- Location: Nr 2 Hf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 HF FAILED ILLUMINATED IN BOTH WINDOWS.  THE ACFT WAS GROUNDED.  PERFORMED FIM 23-11. TASK 803,  HF TRAS CHECKED OK.   OK FOR SERVICE.
